Mumsnet has not checked the qualifications of anyone posting here. If you need help urgently, see our mental health web guide which can point you to expert advice.

Weight gain

(5 Posts)
NameChangeDrama Fri 28-Oct-16 22:01:46

I used to be a healthy size 6, but my drugs have pushed me up to a large 10/small 12.

Constantly starving and suffering from non diabetic hypoglycaemia.

Any tips on losing weight?

BecauseIamaBear Fri 28-Oct-16 22:18:32

Is the non diabetic hypo a known side effect of your meds?

Turn down the central heating... Your body uses a huge amount of energy maintaining its temprature.

NameChangeDrama Fri 28-Oct-16 22:29:21

I was pre non diabetic. However weight gain is a known side effect.

I'm also Breastfeeding.

My heating is only on for child, I'm always super hot.

BecauseIamaBear Fri 28-Oct-16 22:37:16

Serious q...
should you be feeding baby on the milk bar if you are taking strong meds? We never had children so have no experience of such things but I thought to ask.

Will be a bummer for weight if you should stop.. you are kicking out hundreds of calories every day without any effort.

NameChangeDrama Fri 28-Oct-16 22:40:57

Absolutely. Been through this with a Psych. I'm also a doctor

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now